I am not happy with the results of my Juvederm injections. The facial lines are still apparent. What should I discuss with my doctor about the unfavorable results? I will be seeing him 6/22/09. Why did this treatment seem not to work? Are more injections the answer?
More Injections for Facial Lines Still Present After Juvederm?
Doctor Answers (2)
May be better served with another modality
If you are unhappy after treatment with Juvederm, there are many possible causes. You may indeed require more Juvederm. If the lines are caused by muscular contraction, Botox may help. If the lines are very deep, or if these are truly contour changes and not wrinkles, a thicker product like Radiesse may be more appropriate. Conversely, if the lines are very superficial, you may be better served with skin resurfacing rather than a filler.
You can get more Juvederm, but you should wait a month.
When you see your doctor, ask to see before and after photos. I'm sure you'll see a difference, but you may ultimately need more product injected.
I would suggest waiting a month before getting more, since subtle improvements may still come, and if you rush into another treatment too soon, you may end up with visible bumps. These are worse than under-correction.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.